Note on linear arboricity of graphs with large girth

Filip Guldan

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 3, page 467-470
  • ISSN: 0011-4642

How to cite

top

Guldan, Filip. "Note on linear arboricity of graphs with large girth." Czechoslovak Mathematical Journal 41.3 (1991): 467-470. <http://eudml.org/doc/13945>.

@article{Guldan1991,
author = {Guldan, Filip},
journal = {Czechoslovak Mathematical Journal},
keywords = {linear forest; path; linear arboricity},
language = {eng},
number = {3},
pages = {467-470},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Note on linear arboricity of graphs with large girth},
url = {http://eudml.org/doc/13945},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Guldan, Filip
TI - Note on linear arboricity of graphs with large girth
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 3
SP - 467
EP - 470
LA - eng
KW - linear forest; path; linear arboricity
UR - http://eudml.org/doc/13945
ER -

References

top
  1. J. Akiyama G. Exoo, F. Harary, Covering and packing in graphs III. Cyclic and acyclic invariants, Math. Slovaca 30, 1980, 405-417. (1980) Zbl0458.05050MR0595302
  2. J. Akiyama C. Exoo, F. Harary, Covering and packing in graphs IV. Linear arboricity, Networks II, 1981, 69-72. (1981) Zbl0479.05027MR0608921
  3. N. Alon, 10.1007/BF02783300, Israel J. of Math. 62, 1988, 311-325. (1988) Zbl0673.05019MR0955135DOI10.1007/BF02783300
  4. H. Enomoto, The linear arboricity of 5-regular graphs, Tech. report, Dept. of Information Sci., Univ. of Tokyo, 1981. (1981) 
  5. H. Enomoto, B. Péroche, 10.1002/jgt.3190080211, J. Graph Theory 8, 1984, 309-324. (1984) Zbl0581.05017MR0742883DOI10.1002/jgt.3190080211
  6. P. Erdös, L. Lovász, Problems and results on 3-chromatic hypergraphs and some related questions, in "Infinite and Finite Sets" (A. Hajnal et. al. eds.), North Holland, Amsterdam, 1975, 609-628. (1975) Zbl0315.05117MR0382050
  7. F. Guldan, The linear arboricity of 10-regular graphs, Math. Slovaca 36, 1986, 225 - 228. (1986) Zbl0612.05050MR0866621
  8. F. Guldan, 10.1002/jgt.3190100408, J. Graph Theory 10, 1986, 505-509. (1986) Zbl0651.05029MR0867213DOI10.1002/jgt.3190100408
  9. F. Guldan, On a problem of linear arboricity, Časopis pro pěstování matematiky 112, 1987, 395-400. (1987) Zbl0639.05041MR0921330
  10. F. Harary, 10.1111/j.1749-6632.1970.tb56470.x, Ann. N. Y. Acad. Sci. 175, 1970, 198-205. (1970) Zbl0226.05119MR0263677DOI10.1111/j.1749-6632.1970.tb56470.x
  11. J. Petersen, Die Theorie der regulären Graphs, Acta Math. 15, 1891, 193 - 220. (193) MR1554815
  12. J. Spencer, Ten Lectures on the Probabilistic Method, SIAM, Philadelphia 1987, 61-62. (1987) Zbl0703.05046MR0929258
  13. P. Tomasta, Note on linear arboricity, Math. Slovaca 32, 1982, 239-242. (1982) Zbl0494.05047MR0669999

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.